Acute gastric injury because of high-dose analgesics?

Thus, acetaminophen is not free from gastrointestinal unwanted effects at high dosages. Dr. Soylu states that this paper is one of the first to record the endoscopic acute gastric damage due to acute high-dose acetaminophen, but there remain many questions to be answered still. Gastrointestinal side effects of NSAIDs appear within therapeutic doses, but the gastrointestinal unwanted effects of acetaminophen within therapeutic doses stay to be investigated still. The results of the present paper could be useful in evaluating the gastrointestinal problems of acute high dose analgesic use. Contrary to current convictions, high-dosage acetaminophen, as well as NSAIDs, could also cause endoscopic severe gastric damage.. Acute gastric injury because of high-dose analgesics? Analgesics, NSAIDs and acetaminophen, are commonly used for the alleviation of fever, headaches, and other minor aches and pains.Yesterday at the production conference I saw how 2 human beings could lie with direct faces and it was shocking. They were many and disgusting witnesses were there to see it. I knew then this event was not in a position to be saved, and I cannot attach myself to something that does not have the genuine intent for helping people. ALIVE NY is now in the hands of the WRONG PEOPLE. I apologize to all the social people who purchased tickets because of me promoting and getting portion of the event.